# SDR WWMA9800080

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350CF
- Make and model: Saab 340B
- Aircraft serial: 340B350
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: 5225280527
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3235, LAX,  EMERGENCY ARM LIGHT ON F/A'S PANEL INOP.  REPLACED FLT ATT PANEL.
